Science China Mathematics

, Volume 62, Issue 2, pp 283–350 | Cite as

New Calderón reproducing formulae with exponential decay on spaces of homogeneous type

  • Ziyi He
  • Liguang Liu
  • Dachun YangEmail author
  • Wen Yuan


Assume that (X, d, μ) is a space of homogeneous type in the sense of Coifman and Weiss (1971, 1977). In this article, motivated by the breakthrough work of Auscher and Hytönen (2013) on orthonormal bases of regular wavelets on spaces of homogeneous type, we introduce a new kind of approximations of the identity with exponential decay (for short, exp-ATI). Via such an exp-ATI, motivated by another creative idea of Han et al. (2018) to merge the aforementioned orthonormal bases of regular wavelets into the frame of the existed distributional theory on spaces of homogeneous type, we establish the homogeneous continuous/discrete Calderón reproducing formulae on (X, d, μ), as well as their inhomogeneous counterparts. The novelty of this article exists in that d is only assumed to be a quasi-metric and the underlying measure μ a doubling measure, not necessary to satisfy the reverse doubling condition. It is well known that Calderón reproducing formulae are the cornerstone to develop analysis and, especially, harmonic analysis on spaces of homogeneous type.


space of homogeneous type Calderón reproducing formula approximation of the identity wavelet space of test functions distribution 


42C40 42B20 42B25 30L99 



This work was supported by National Natural Science Foundation of China (Grant Nos. 11771446, 11571039, 11726621, 11761131002 and 11871100).


  1. 1.
    Auscher P, Hytönen T. Orthonormal bases of regular wavelets in spaces of homogeneous type. Appl Comput Harmon Anal, 2013, 34: 266–296MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Bownik M. Atomic and molecular decompositions of anisotropic Besov spaces. Math Z, 2005, 250: 539–571MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bownik M, Ho K-P. Atomic and molecular decompositions of anisotropic Triebel-Lizorkin spaces. Trans Amer Math Soc, 2006, 358: 1469–1510MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Bownik M, Li B, Yang D, et al. Weighted anisotropic Hardy spaces and their applications in boundedness of sublinear operators. Indiana Univ Math J, 2008, 57: 3065–3100MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Bui T A, Duong X T. Hardy spaces associated to the discrete Laplacians on graphs and boundedness of singular integrals. Trans Amer Math Soc, 2014, 366: 3451–3485MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Bui T A, Duong X T, Ly F K, Maximal function characterizations for new local Hardy type spaces on spaces of homogeneous type. Trans Amer Math Soc, 2018, 370: 7229–7292Google Scholar
  7. 7.
    Calderón A-P. Intermediate spaces and interpolation, the complex method. Studia Math, 1964, 24: 113–190MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Calderón A-P. An atomic decomposition of distributions in parabolic Hp spaces. Adv Math, 1977, 25: 216–225CrossRefzbMATHGoogle Scholar
  9. 9.
    Calderón A-P, Torchinsky A. Parabolic maximal functions associated with a distribution. Adv Math, 1975, 16: 1–64MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Coifman R R, Weiss G. Analyse Harmonique Non-commutative sur Certains Espaces Homogenes (in French). Étude de certaines intégrales singulieres. Lecture Notes in Mathematics, vol. 242. Berlin-New York: Springer-Verlag, 1971CrossRefzbMATHGoogle Scholar
  11. 11.
    Coifman R R, Weiss G. Extensions of Hardy spaces and their use in analysis. Bull Amer Math Soc (NS), 1977, 83: 569–645MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    David G, Journé J-L, Semmes S. Opérateurs de Calderón-Zygmund, fonctions para-accrétives et interpolation. Rev Mat Iberoamericana, 1985, 1: 1–56MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Deng D, Han Y. Harmonic Analysis on Spaces of Homogeneous Type. With a preface by Yves Meyer. Lecture Notes in Mathematics, vol. 1966. Berlin: Springer-Verlag, 2009zbMATHGoogle Scholar
  14. 14.
    Duong X Y, Yan L. Hardy spaces of spaces of homogeneous type. Proc Amer Math Soc, 2003, 131: 3181–3189MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Fan X, He J, Li B, et al. Real-variable characterizations of anisotropic product Musielak-Orlicz Hardy spaces. Sci China Math, 2017, 60: 2093–2154MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Frazier M, Jawerth B. Decomposition of Besov spaces. Indiana Univ Math J, 1985, 34: 777–799MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Frazier M, Jawerth B. A discrete transform and decompositions of distribution spaces. J Funct Anal, 1990, 93: 34–170MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Frazier M, Jawerth B, Weiss G. Littlewood-Paley Theory and the Study of Function Spaces. CBMS Regional Conference Series in Mathematics, vol. 79. Providence: Amer Math Soc, 1991CrossRefzbMATHGoogle Scholar
  19. 19.
    Fu X, Chang D-C, Yang D. Recent progress in bilinear decompositions. Appl Anal Optim, 2017, 1: 153–210MathSciNetGoogle Scholar
  20. 20.
    Grafakos L, Liu L, Maldonado D, et al. Multilinear analysis on metric spaces. Dissertationes Math (Rozprawy Mat), 2014, 497: 1–121MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Grafakos L, Liu L, Yang D. Maximal function characterizations of Hardy spaces on RD-spaces and their applications. Sci China Ser A, 2008, 51: 2253–2284MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Grafakos L, Liu L, Yang D. Vector-valued singular integrals and maximal functions on spaces of homogeneous type. Math Scand, 2009, 104: 296–310MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Han Y. Calderón-type reproducing formula and the Tb theorem. Rev Mat Iberoamericana, 1994, 10: 51–91MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Han Y. Inhomogeneous Calderón reproducing formula on spaces of homogeneous type. J Geom Anal, 1997, 7: 259–284MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Han Y, Han Y, Li J. Criterion of the boundedness of singular integrals on spaces of homogeneous type. J Funct Anal, 2016, 271: 3423–3464MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Han Y, Han Y, Li J. Geometry and Hardy spaces on spaces of homogeneous type in the sense of Coifman and Weiss. Sci China Math, 2017, 60: 2199–2218MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Han Y, Li J, Ward L D. Hardy space theory on spaces of homogeneous type via orthonormal wavelet bases. Appl Comput Harmon Anal, 2018, 45: 120–169MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Han Y, Lu S, Yang D. Inhomogeneous discrete Calderón reproducing formulae for spaces of homogeneous type. J Fourier Anal Appl, 2001, 7: 571–600MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Han Y, Müller D, Yang D. Littlewood-Paley characterizations for Hardy spaces on spaces of homogeneous type. Math Nachr, 2006, 279: 1505–1537MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Han Y, Müller D, Yang D. A theory of Besov and Triebel-Lizorkin spaces on metric measure spaces modeled on Carnot-Carathéodory spaces. Abstr Appl Anal, 2008, Article ID 893409, 250ppCrossRefzbMATHGoogle Scholar
  31. 31.
    Han Y S, Sawyer E T. Littlewood-Paley Theory on Spaces of Homogeneous Type and the Classical Function Spaces. Memoirs of the American Mathematical Society, vol. 110. Providence: Amer Math Soc, 1994CrossRefzbMATHGoogle Scholar
  32. 32.
    He Z, Han Y, Li J, et al. A complete real-variable theory of Hardy spaces on spaces of homogeneous type. ArXiv: 1803.10394, 2018CrossRefGoogle Scholar
  33. 33.
    Heideman N J H. Duality and fractional integration in Lipschitz spaces. Studia Math, 1974, 50: 65–85MathSciNetCrossRefzbMATHGoogle Scholar
  34. 34.
    Hytönen T, Kairema A. Systems of dyadic cubes in a doubling metric space. Colloq Math, 2012, 126: 1–33MathSciNetCrossRefzbMATHGoogle Scholar
  35. 35.
    Koskela P, Yang D, Zhou Y. A characterization of Haj lasz-Sobolev and Triebel-Lizorkin spaces via grand Littlewood-Paley functions. J Funct Anal, 2010, 258: 2637–2661MathSciNetCrossRefzbMATHGoogle Scholar
  36. 36.
    Koskela P, Yang D, Zhou Y. Pointwise characterizations of Besov and Triebel-Lizorkin spaces and quasiconformal mappings. Adv Math, 2011, 226: 3579–3621MathSciNetCrossRefzbMATHGoogle Scholar
  37. 37.
    Liang Y, Huang J, Yang D. New real-variable characterizations of Musielak-Orlicz Hardy spaces. J Math Anal Appl, 2012, 395: 413–428MathSciNetCrossRefzbMATHGoogle Scholar
  38. 38.
    Liu J, Weisz F, Yang D, et al. Variable anisotropic Hardy spaces and their applications. Taiwanese J Math, 2017, doi: 10.11650/tjm/171101Google Scholar
  39. 39.
    Liu L, Chang D-C, Fu X, et al. Endpoint boundedness of commutators on spaces of homogeneous type. Appl Anal, 2017, 96: 2408–2433MathSciNetCrossRefzbMATHGoogle Scholar
  40. 40.
    Liu L, Chang D-C, Fu X, et al. Endpoint estimates of linear commutators on Hardy spaces over spaces of homogeneous type. Math Methods Appl Sci, 2018, 41: 5951–5984MathSciNetCrossRefzbMATHGoogle Scholar
  41. 41.
    Liu L, Xiao J. A trace law for the Hardy-Morrey-Sobolev space. J Funct Anal, 2018, 274: 80–120MathSciNetCrossRefzbMATHGoogle Scholar
  42. 42.
    Nakai E, Sawano Y. Hardy spaces with variable exponents and generalized Campanato spaces. J Funct Anal, 2012, 262: 3665–3748MathSciNetCrossRefzbMATHGoogle Scholar
  43. 43.
    Nakamura S, Noi T, Sawano Y. Generalized Morrey spaces and trace operator. Sci China Math, 2016, 59: 281–336MathSciNetCrossRefzbMATHGoogle Scholar
  44. 44.
    Peetre J. New Thoughts on Besov Spaces. Duke University Mathematics Series, vol. 1. Durham: Mathematics Department, Duke University, 1976zbMATHGoogle Scholar
  45. 45.
    Rochberg R. Eigenvalue estimates for Calderón-Toeplitz operators. In: Function Spaces. Lecture Notes in Pure and Applied Mathematics, vol. 136. New York: Dekker, 1992, 345–356zbMATHGoogle Scholar
  46. 46.
    Sawano Y. An observation of the subspaces of S′. In: Generalized Functions and Fourier Analysis. Operator Theory: Advances and Applications, vol. 260. Cham: Birkhäuser/Springer, 2017, 185–192zbMATHGoogle Scholar
  47. 47.
    Stein E M. Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals. Princeton Mathematical Series, vol. 43, Princeton: Princeton University Press, 1993zbMATHGoogle Scholar
  48. 48.
    Uchiyama A. Characterization of Hp(Rn) in terms of generalized Littlewood-Paley g-functions. Studia Math, 1985, 81: 135–158Google Scholar
  49. 49.
    Yang D, Liang Y, Ky L D. Real-Variable Theory of Musielak-Orlicz Hardy Spaces. Lecture Notes in Mathematics, vol. 2182. Cham: Springer, 2017CrossRefzbMATHGoogle Scholar
  50. 50.
    Yang D, Yuan W. A new class of function spaces connecting Triebel-Lizorkin spaces and Q spaces. J Funct Anal, 2008, 255: 2760–2809MathSciNetCrossRefzbMATHGoogle Scholar
  51. 51.
    Yang D, Yuan W. New Besov-type spaces and Triebel-Lizorkin-type spaces including Q spaces. Math Z, 2010, 265: 451–480MathSciNetCrossRefzbMATHGoogle Scholar
  52. 52.
    Yang D, Zhou Y. Boundedness of sublinear operators in Hardy spaces on RD-spaces via atoms. J Math Anal Appl, 2008, 339: 622–635MathSciNetCrossRefzbMATHGoogle Scholar
  53. 53.
    Yang D, Zhou Y. Radial maximal function characterizations of Hardy spaces on RD-spaces and their applications. Math Ann, 2010, 346: 307–333MathSciNetCrossRefzbMATHGoogle Scholar
  54. 54.
    Yang D, Zhou Y. New properties of Besov and Triebel-Lizorkin spaces on RD-spaces. Manuscripta Math, 2011, 134: 59–90MathSciNetCrossRefzbMATHGoogle Scholar
  55. 55.
    Yuan W, Sickel W, Yang D. Morrey and Campanato Meet Besov, Lizorkin and Triebel. Lecture Notes in Mathematics, vol. 2005. Berlin: Springer-Verlag, 2010CrossRefzbMATHGoogle Scholar
  56. 56.
    Zhuo C, Sawano Y, Yang D. Hardy spaces with variable exponents on RD-spaces and applications. Dissertationes Math (Rozprawy Mat), 2016, 520: 1–74MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Science China Press and Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Laboratory of Mathematics and Complex Systems (Ministry of Education of China), School of Mathematical SciencesBeijing Normal UniversityBeijingChina
  2. 2.School of MathematicsRenmin University of ChinaBeijingChina

Personalised recommendations